I hope you are doing better by this time a little over an hour after you posted. First of all, have you had your tongue checked for the vomiting? Sounds weird huh? Well I need to back up and say this, I am NOT a doctor!! Nothing can replace your doctor's knowledge. At any rate, the thing I'm wondering is if you've developed dysphasia in your mouth or tongue which is a technical term for the muscles in your tongue or in your mounth not working. My "baby" girl now 11 (geez where does the time go??) kept choking when she was a baby and would end up in the hospital with pneumonia because fluid went down the wrong pipe! It's called aspirating when that happens. The fluid that goes into your lungs doesn't just choke you, in my daughter's case, she would get pneumonia. I'd have it checked out. What I had to do for my child was to use rubbber tools and train her tongue. Also, this is probably silly, but check your meds out and see if any of them cause your muscles to act up. A med called Reglan is being sued and one of the reasons is that it causes uncontroled mouth and tongue movement.
about your meds, you probably absorbed the better part of them so, I personally would NOT take another dose! Better safe than sorry and you will be taking meds later anyway. Just sit back, relax and enjoy that cup of joe which I just decided I think I'll go make it sounds so good! I usually wait till the hubby wakes and then he makes it.....way too strong! Which is why he's the coffee maker!
I'm called Cat, but as there are few other Cat's on here, I put the number of cats I have and combined it to spell out Catz4
DXed-Syringomyelia C-1 to T-1, Hypothyroidism, Diabetes Type II, IBS, Panic Disorder, ICC , Fibromyalgia, Migraines, Bipolar Disorder, Chronic Muscle Spasms, Torn Rotator Cuff in Left Shoulder, Had emergency surgery for ruptured bowel in '05 w/colostomy and takedown in '06.
Too many meds to name/Too many allergic reactions/sensitivities to too many drugs to name. Meds for Panic Disorder, Pain, Bipolar, IBS, Hypothroidism, Diabetes, Insomnia and then some.